# SDR 2004UALA00090

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 32,945 hours, 11,890 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 43L IS CORRODED FROM FRAME 54 TO FRAME 56.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STRINGER SECTION AND SPLICE REPAIRS.
